# SDR CALA2016092700701

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 83,996 hours, 20,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N531811
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM TOP SURFACE HAS SURFACE CORROSION LBL 1 TO LBL 53 TO BS 1681.8.  REPAIRED IAW IAW SRM 53-60-51 REPAIR 2 FIG 201 AND MESSAGE PRO-PRO-16-0005-03B AND RES 2011017-53.  INTERIM REPAIR ALSO ACCOMPLISHED IAW ECRA 5320-02737.
